# SDR SIMA20141102003

- Difficulty date: November 2, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 28,656 hours, 25,944 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SIDE FLASHLIGHT BUTTON BROKE.  R & R CAPTAIN`S SIDE FLASHLIGHT IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
